First Injection - leg hurts

  1. First Injection - leg hurts


    I injected 300mg Test-E (1ml) correct and now my leg hurts (like heavy sore muscles). I'm aware of this problem and know, that in 99% its nothing to concern about but I am a little bit confused, because it started to hurt only a few hours after injection.

    Is this normal?
    Can I train my legs?


  2. yes its normal

    yes you can train legs.

    you'll get use to the "pain" after a few jabs it wont bother you at all.

    it may be sore for a couple of days afterwards but I wouldnt be concerned about it unelss it gets red n puffy / flu like symtomps
    Serious Nutrition Solutions

  3. Hurray.
    Thanks for reply.
    •   
       


  4. Quote Originally Posted by Gonzogo View Post
    Hurray.
    Thanks for reply.
    np, like I said you'll get use to it. after youve hit every site a few times its not bad at all.
    Serious Nutrition Solutions

Similar Forum Threads

  1. Glucosamine.......hurts????
    By srx600 in forum Supplements
    Replies: 15
    Last Post: 05-18-2009, 10:03 PM
  2. My ass hurts....BAD
    By powerhouse21 in forum Anabolics
    Replies: 22
    Last Post: 05-20-2007, 11:52 PM
  3. DS 4ohtcyp hurts
    By warriorway in forum Anabolics
    Replies: 8
    Last Post: 11-10-2005, 06:40 PM
Log in
Log in